# SDR FDEA2018121083482

- Difficulty date: December 8, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 103,347 hours, 35,208 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Control Unit
- Part number: 4059025920
- Part serial: 91040215
- Condition: Unknown
- Location: Fuel
- Part time: 24,660 hours, 7,339 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FL280 TANK 3 TIP TRAP FUEL 5.6K  TRAPPED.  TANK 3 PUMPS OFF.   REMOVED AND REPLACED FSC IAW AMM 28-08-01-4.  OPS  TEST GOOD.  A/C OK FOR SERVICE.
